English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A note on the geometry of CHL heterotic strings

Lerche, W., Schweigert, C., Minasian, R., & Theisen, S. (1998). A note on the geometry of CHL heterotic strings. Physics Letters B, 424(1-2): 59. 53. doi:10.1016/S0370-2693(98)00156-7.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-595E-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-595F-1
Genre: Journal Article

Files

show Files
hide Files
:
PhLB424-1998.pdf (Publisher version), 73KB
Name:
PhLB424-1998.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Lerche, Wolfgang1, Author
Schweigert, Christoph, Author
Minasian, Ruben, Author
Theisen, Stefan2, Author              
Affiliations:
1External Organizations, ou_persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We present a few remarks on disconnected components of the moduli space of heterotic string compactifications on T2. We show in particular how the eight dimensional CHL heterotic string can be understood in terms of topologically non-trivial E8=E8and Spin 32.rZ2vector bundles over the torus, and that the respective moduli spaces coincide. q1998 Elsevier Science B.V.

Details

show
hide
Language(s):
 Dates: 1998-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 379520
DOI: 10.1016/S0370-2693(98)00156-7
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 424 (1-2) Sequence Number: 59 Start / End Page: - 53 Identifier: ISSN: 0370-2693